# SDR USAA040755

- Difficulty date: October 12, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- Engine: Cfmint CFM563B2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, C5, WINDOW FRAME, .2500 INCH CRACK, CAPTAINS WINDOW POST BETWEEN NR 1 AND NR 2 WINDOWS TOP, FWD CORNER.  INSTALLED DOUBLER IAW SRM, FIG 103.
